JournalszaaVol. 20, No. 1pp. 115–130

Parabolic Equations with Functional Dependence

  • A. Bychowska

    Gdansk University of Technology, Poland
  • H. Leszczyński

    University of Gdansk, Poland
Parabolic Equations with Functional Dependence cover

Abstract

We consider the Cauchy problem for nonlinear parabolic equations with functional dependence and prove theorems on the existence of solutions to parabolic differential-functional equations

Cite this article

A. Bychowska, H. Leszczyński, Parabolic Equations with Functional Dependence. Z. Anal. Anwend. 20 (2001), no. 1, pp. 115–130

DOI 10.4171/ZAA/1006